TRT Causing Excess Hair Growth
- 12-20-2009, 10:43 PM
- 12-21-2009, 01:35 AM
I'm about to start HRT and am worried about that very thing. Might try laser again. The body hair growth is a big negative to me (as I'm already as hairy as I want to be) but I guess it's a trade off for feeling better.
- 12-21-2009, 06:13 AM
12-21-2009, 07:09 AM
I haven't noticed any quicker hair growth but it must be thicker cuz I'm going through my razors faster than normal. I've been on for about 3 months now.
12-21-2009, 07:25 AM
12-21-2009, 08:12 AM
12-21-2009, 01:03 PM
I have noticed increased hair growth since starting TRT. I have also noticed increased hair thickness.
12-21-2009, 08:58 PM
Lately, I've had a few whiskers growing out of part of my lip on one side, and not where mustache or beard grows, but the part I pucker with! Plucking them out felt so good it brought tears to my eyes. :-)
12-21-2009, 09:17 PM
12-22-2009, 06:58 AM
12-22-2009, 10:16 AM
laser hair removal doesn't always get all the hair the first time around. my wife got certain areas done and it took a number of treatments before it didn't come back.
12-22-2009, 11:14 AM
12-22-2009, 12:36 PM
At least you're not getting never ending acne lol..
I treated my back with 4 months of accutane, was clear for about 4 months, and now I have a rash of micro-acne on my upper arms/shoulders while trying to treat the scars on my back.. just never stops. Loads of fun!
I am sure that once I get this under control, these over-active follicles will then start to grow hair too =\
12-22-2009, 01:25 PM
12-22-2009, 01:59 PM
12-22-2009, 02:25 PM
12-22-2009, 05:03 PM
If you're treating this with OTC acne meds/washes it will only make it worse.
12-22-2009, 05:30 PM
12-22-2009, 08:06 PM
12-22-2009, 08:44 PM
What causes this? A combination of TRT + candida? Never had this before.
When I started TRT, I started to get bacne which turned pretty severe.. treated it with accutane and it completely vanished. Then 4 months later this started up.
Isn't acne supposed to subside within months of starting TRT?
12-22-2009, 08:47 PM
TRT has never really given me more body hair. But it sure has messed with my skin. On the plus side, I don't get any acne on my face, which is the complete opposite from when I was a teenager. Go figure.
12-22-2009, 08:50 PM
Similar Forum Threads
- By dollardream in forum SupplementsReplies: 18Last Post: 05-09-2010, 11:48 AM
- By Flay in forum Male Anti-Aging MedicineReplies: 0Last Post: 10-16-2008, 08:52 PM
- By hardasnails1973 in forum Male Anti-Aging MedicineReplies: 22Last Post: 04-09-2007, 03:34 PM
- By Oswizle in forum SupplementsReplies: 3Last Post: 02-28-2007, 12:22 PM
- By noob in forum AnabolicsReplies: 15Last Post: 07-07-2004, 10:25 PM